# SDR HYIA20161209001

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N2615G
- Make and model: Cessna 402C
- Aircraft serial: 402C0101
- Aircraft time: 30,906 hours, 26,690 cycles
- System (JASC): 2140 · Heating System
- Part: Gasket
- Part number: 26405
- Condition: Leaking
- Location: Heater
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL ODOR IN CABIN WITH HEATER TURNED ON. MAINTENANCE REPLACED THE HEATER FUEL FILTER BOWL GASKET. FURTHER DETAILS ABOUT THE CONDITION OF THE GASKET WILL BE ADDED ONCE THE MECHANIC WHO REPLACED THE GASKET IS BACK TO WORK.
